# SDR LR7A2024112603628

- Difficulty date: November 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 57,470 hours, 35,311 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 2024T30032
- Condition: Cracked
- Location: Lt Aileron
- Component: Aileron, Lkheed
- Component part number: 3850191
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK UNDER JOB CARD HC5711, FOUND LH AILERON UPPER SKIN INBOARD SKIN CRACKED AT AS03. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-10.  NR# 0214.
